MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-7361
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the "tube breaks, used 1-month." there was no reported injury.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 21-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30283359, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was evaluated.Prior to decontamination, the sample was photographed to show the appearance how it was received.The sample device was examined showing that the tubing had signs of damage and slight discoloration.During cleaning and decontamination, a slight build-up/ discoloration from the outer tubing was attempted to be removed by scrubbing the tubing with lint free towel using tergazyme and soaked in metricide solution.The tube was also flushed through the y-connector (proximal end).Resistance was not felt while flushing and the solution came out of the opening by the proximal end.There was a split/tear identified approximately at the 14cm marking.At the 14cm marked location, the tubing appeared to have expanded to form a balloon shape which burst in multiple direction causing a separation of the tube into two pieces.The other piece that broke off was not returned with the sample.The used tubing also appeared to have blurry tube information and incremental markings.When manually pressing the tubing back together, there were thin layers of the material noticed on the ballooned portion of the tube.The breaking point was examined, and no dried foreign material residues observed, however, the staining on tube remains visible.The sample was examined under magnification.The sample provided confirmed the tubing expanded to form a balloon shape which burst causing a separation of the tube.Root cause could not be determined.All information reasonably known as of 05-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET, ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23625000
Report Number9611594-2025-00295
Device Sequence Number13019693
Product Code KNT
UDI-Device Identifier00350770460802
UDI-Public(01)00350770460802(240)104608002(17)280924(10)30283359
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7361
Device Catalogue Number42-7361
Device Lot Number30283359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown